Atopy May Be Linked To Increased Risk For More Severe Adverse Drug Reactions

Atopy May Be Linked To Increased Risk For More Severe Adverse Drug Reactions

Patients who have had an adverse drug reaction in the past, or who have a history of atopy, including asthma, eczema, or allergic rhinitis, might be at increased risk for more severe adverse drug reactions, according to a study presented…at the American College of Allergy, Asthma & Immunology 2012 Annual Scientific Meeting. Investigators came to this conclusion after looking at data on nearly 370 adverse drug reactions. The investigators reported that “sixty adverse drug reactions were atopic in origin, and the most common drugs causing the reaction were intravenous contrast (in 21.0% of the cases) and fluoroquinolone antibiotics (in 12.0%).”

By | 2018-11-22T06:15:12+00:00 February 12th, 2013|News|0 Comments

Leave A Comment

CallEmail GalleryDirections
Call